MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR
Model Number M3536M
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the heartstart mrx device failed the functional test of the external plates.There was no reported patient involvement.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is based on information provided by philips field service engineer (fse) and has been investigated by the philips complaint handling team.Philips received a complaint on the heartstart mrx defibrillator indicating that the device does not pass the external plates functional test.The fse performed a visual inspection of the device and determined that the reported issue was due to a malfunction of the capacitor.The capacitor was replaced, and the device was returned to full functionality.The device remains at the customer site and no further evaluation is warranted at this time.Based on the information available and the testing conducted, the cause of the reported problem was due to malfunction of the capacitor.Further root cause analysis could not be determined.The reported problem was confirmed.Based on the information available and results of additional analysis, no further action is necessary at this time.The fse replaced the capacitor to resolve the issue and the device returned to full functionality.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
HEARTSTART MRX AIRWORTHY
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key20006934
Report Number3030677-2024-02969
Device Sequence Number4325492
Product Code MKJ
UDI-Device Identifier00884838006676
UDI-Public(01)00884838006676(21)US00500248
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536M
Device Catalogue NumberM3536M
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown